# SDR BAQA086456

- Difficulty date: May 17, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,987 hours
- System (JASC): 3720 · Vacuum Indicating System
- Part: Actuator
- Part number: 41800876800
- Part serial: 495
- Condition: Inoperative
- Location: Tail Rotor
- Part time: 1,277 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR INOPERATIVE.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
